Research Repository

Strong Average Optimality For Controlled Nonhomogeneous Markov Chains

Guo, X, Shi, Peng and Zhu, W (2001) Strong Average Optimality For Controlled Nonhomogeneous Markov Chains. Stochastic Analysis and Applications, 19 (1). 115 - 134. ISSN 0736-2994

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Markov chains; Markov policies; algorithms
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 02 Aug 2018 01:12
Last Modified: 16 Sep 2019 23:13
URI: http://vuir.vu.edu.au/id/eprint/36616
DOI: https://doi.org/10.1081/SAP-100001186
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar